MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDESYNC DISTAL¿; RADIAL ARTERY COMPRESSION DEVICE

MERIT MEDICAL SYSTEMS, INC. PRELUDESYNC DISTAL¿; RADIAL ARTERY COMPRESSION DEVICE
Catalog Number SRB24AC/B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during use the balloon of the radial band leaked and was unusable.Another device was used to complete the procedure.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The failure as reported was observed.During the evaluation a wrinkle/pinch was observed on the balloon of the device.The device was then submerged in water, and inflated with the 20ml associated syringe.A leak was immediately observed coming from the pinhole near the center of the balloon.During the manufacturing process all devices undergo leak testing to ensure there are no leaks, and visually inspected for wrinkles prior to final release.Since the packaging was opened at the customer site, it is not possible to determine with certainty when the damage occurred, and the root cause of the damage to the balloon could not be determined.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
PRELUDESYNC DISTAL¿
Common Device Name
RADIAL ARTERY COMPRESSION DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23810587
Report Number1721504-2025-00734
Device Sequence Number21179407
Product Code DXC
UDI-Device Identifier00884450567784
UDI-Public00884450567784
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
K180723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSRB24AC/B
Device Lot NumberI3076297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown